Alert archive / Wisconsin / Snow Advisories in 2008
Snow Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this snow advisory at Jan 12, 2008, 6:41 PM CST for 10 counties in Wisconsin. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2008, 6:41 PM CST (00:41 UTC)
- Expired
- Jan 13, 2008, 12:00 PM CST
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Door County, WI, Kewaunee County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 20 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 130041 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 641 PM CST SAT JAN 12 2008 ...SNOW ACCUMULATING QUICKLY ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL WISCONSIN... .A BAND OF HEAVY SNOW HAS SET UP ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL WISCONSIN. A LOW PRESSURE SYSTEM ACROSS NORTHERN ILLINOIS WILL MOVE NORTHEAST TOWARDS MICHIGAN TONIGHT...BRINGING ADDITIONAL HEAVY SNOW TO THE AREA. WIZ031-037>040-045-048-130845- /O.NEW.KGRB.SN.Y.0002.080113T0041Z-080113T1200Z/ SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH 641 PM CST SAT JAN 12 2008 ...SNOW ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. LOOK FOR MODERATE TO HEAVY SNOW ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL WISCONSIN TONIGHT. 3 TO 5 INCHES OF SNOW IS EXPECTED ACROSS THE AREA TONIGHT BEFORE DIMINISHING SUNDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KURIMSKI
5 follow-up statements
000 WWUS43 KGRB 130548 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1148 PM CST SAT JAN 12 2008 ...ADDITIONAL SNOW EXPECTED ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL WISCONSIN... .A LOW PRESSURE SYSTEM ACROSS SOUTHERN WISCONSIN WILL MOVE NORTHEAST TOWARDS MICHIGAN BY SUNDAY MORNING...BRINGING ADDITIONAL HEAVY SNOW TO THE AREA. WIZ031-037>040-045-048-131200- /O.CON.KGRB.SN.Y.0002.000000T0000Z-080113T1200Z/ SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH 1148 PM CST SAT JAN 12 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. LOOK FOR MODERATE TO HEAVY SNOW ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL WISCONSIN OVERNIGHT. 3 TO 5 INCHES OF SNOW IS EXPECTED ACROSS THE AREA BY SUNDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KURIMSKI
000 WWUS43 KGRB 130945 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CST SUN JAN 13 2008 ...SNOW WILL OVER EASTERN WISCONSIN WILL CONTINUE INTO THE MORNING... .A STORM SYSTEM TRACKING TOWARD CENTRAL LAKE MICHIGAN WILL CONTINUE TO GENERATE SNOW OVER MUCH OF EASTERN WISCONSIN. THE SNOW WILL TAPER OFF FROM SOUTH TO NORTH DURING THE LATE MORNING HOURS. WIZ022-073-074-131800- /O.EXB.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/ DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ 345 AM CST SUN JAN 13 2008 ...SNOW ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. PERIODS OF SNOW ARE EXPECTED THIS MORNING. THE SNOW COULD FALL QUITE HEAVILY AT TIMES. 1 TO 3 INCHES OF ADDITIONAL ACCUMULATION IS EXPECTED BETWEEN 400 AM AND NOON. THAT COMBINED WITH THE SNOW THAT FELL OVERNIGHT WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ031-037>040-045-048-131400- /O.EXT.KGRB.SN.Y.0002.000000T0000Z-080113T1400Z/ SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH 345 AM CST SUN JAN 13 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM CST THIS MORNING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM CST THIS MORNING. PERIODS OF SNOW WILL CONTINUE EARLY THIS MORNING. THE SNOW COULD FALL QUITE HEAVILY AT TIMES...BUT SHOULD DIMINISH MID-MORNING. AN INCH OR TWO OF ADDITIONAL ACCUMULATION IS EXPECTED BETWEEN 400 AM AND 800 AM. THAT COMBINED WITH THE SNOW THAT FELL OVERNIGHT WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JS
000 WWUS43 KGRB 131341 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 741 AM CST SUN JAN 13 2008 ...SNOW OVER EASTERN WISCONSIN WILL CONTINUE UNTIL LATE MORNING AND THEN DIMINISH... .A STORM SYSTEM TRACKING TOWARD CENTRAL LAKE MICHIGAN WILL CONTINUE TO GENERATE SNOW OVER MUCH OF EASTERN WISCONSIN EARLY TODAY. THE SNOW WILL START TO TAPER OFF LATE THIS MORNING. WIZ031-037>040-045-048-131800- /O.EXT.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/ SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH 741 AM CST SUN JAN 13 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. SNOW WILL CONTINUE MUCH OF THE MORNING...THEN START TO DIMINISH AROUND LUNCHTIME. AN INCH OR TWO OF ADDITIONAL ACCUMULATION IS EXPECTED BETWEEN 800 AM AND NOON....BRINGING STORM TOTALS TO 4 TO 6 INCHES. THE SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ022-073-074-131800- /O.CON.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/ DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ 741 AM CST SUN JAN 13 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. SNOW WILL CONTINUE MUCH OF THE MORNING...THEN START TO DIMINISH AROUND LUNCHTIME. AN INCH OR TWO OF ADDITIONAL ACCUMULATION IS EXPECTED BETWEEN 800 AM AND NOON....BRINGING STORM TOTALS TO 3 TO 6 INCHES. THE SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JS
000 WWUS43 KGRB 131354 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 754 AM CST SUN JAN 13 2008 ...SNOW OVER EASTERN WISCONSIN WILL CONTINUE UNTIL LATE MORNING AND THEN DIMINISH... .A STORM SYSTEM TRACKING TOWARD CENTRAL LAKE MICHIGAN WILL CONTINUE TO GENERATE SNOW OVER MUCH OF EASTERN WISCONSIN EARLY TODAY. THE SNOW WILL START TO TAPER OFF LATE THIS MORNING. WIZ031-037>040-045-048-131800- /O.CON.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/ SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH 754 AM CST SUN JAN 13 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. SNOW WILL CONTINUE MUCH OF THE MORNING...THEN START TO DIMINISH AROUND LUNCHTIME. AN INCH OR TWO OF ADDITIONAL ACCUMULATION IS EXPECTED BETWEEN 800 AM AND NOON....BRINGING STORM TOTALS TO 4 TO 6 INCHES. THE SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ022-073-074-131800- /O.CON.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/ DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ 754 AM CST SUN JAN 13 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. SNOW WILL CONTINUE MUCH OF THE MORNING...THEN START TO DIMINISH AROUND LUNCHTIME. AN INCH OR TWO OF ADDITIONAL ACCUMULATION IS EXPECTED BETWEEN 800 AM AND NOON....BRINGING STORM TOTALS TO 4 TO 7 INCHES. THE SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KGRB 131803 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1203 PM CST SUN JAN 13 2008 ...MODERATE SNOW COMING TO END ACROSS NORTHEAST WISCONSIN... .LOW PRESSURE ACROSS DOOR COUNTY WILL CONTINUE TO MOVE AWAY FROM THE AREA THIS AFTERNOON...BRINGING AN END TO THE MODERATE SNOW. WIZ022-031-037>040-045-048-073-074-131915- /O.EXP.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/ DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CRIVITZ 1203 PM CST SUN JAN 13 2008 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. GREEN BAY DOPPLER RADAR INDICATED THE MODERATE SNOW ACROSS NORTHEAST WISCONSIN WAS DIMINISHING DURING THE PAST HOUR...THEREFORE THE SNOW ADVISORY WAS ALLOWED TO EXPIRE AT NOON. LIGHT SNOW WILL TAPER OFF TO SCATTERED SNOW SHOWERS OR FLURRIES DURING THE AFTERNOON. ANY ADDITIONAL ACCUMULATION WILL BE AROUND AN INCH OR LESS. $$ ECKBERG
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Jan 12, 3:21 PM CST, 3 hours 20 minutes earlier.
Area forecast discussion, Jan 12, 3:21 PM CST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CST SAT JAN 12 2008 .SHORT TERM...TONIGHT AND SUNDAY LOW PRESSURE ACROSS SOUTHWEST WISCONSIN WILL SLOWLY MOVE INTO LOWER MICHIGAN ON SUNDAY. MEANWHILE...WEAK WARM ADVECTION AT 850MB AND ANOTHER SHORTWAVE MOVING NORTHEAST TOWARDS THE AREA WILL BRING PERIODS OF LIGHT SNOW OR FLURRIES. 12Z WRF VERY BULLISH ON QPF AMOUNTS COMPARED TO THE OTHER MODELS. THOUGHT THE WRF WAS ONTO SOMETHING WITH STEEP 700/500MB LAPSE RATES. HAVE INCREASED SNOW AMOUNTS IN THE 2 TO 4 INCH RANGE FOR TONIGHT INTO SUNDAY FROM GREEN BAY AND OSHKOSH EAST TO THE LAKE WHERE THE MOST PERSISTENT WARM ADVECTION AND UPPER LEVEL FORCING WILL OCCUR. EVENING SHIFT WILL NEED TO MONITOR IF AMOUNTS NEED TO BE RAISED DUE TO THE STEEP MID LEVEL LAPSE RATES. TEMPERATURES WILL NOT FALL FAR FROM THIS AFTERNOON MAX TEMPERATURES. HAVE TRENDED UPWARD ON MINIMUM TEMPERATURES MOST PLACES. LIGHT SNOW OVER THE EAST WILL TAPER OFF TO SCATTERED SNOW SHOWERS OR FLURRIES ON SUNDAY. THE REST OF THE REGION WILL SEE A CHANCE OF SNOW SHOWERS OR FLURRIES AS UPPER TROUGH MOVES ACROSS THE AREA. DID RAISE MAX TEMPERATURES ON SUNDAY DUE TO WARMER START. .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. LITTLE CHANGE MADE IN GRIDS THIS FORECAST PERIOD. EXTENDED MODELS STILL WAVERING ON HOW TO HANDLE AMPLIFYING PATTERN. IN DAYS 4 THROUGH 7...WENT WITH A CANADIAN/00Z EUROPEAN BLEND WHICH HELD TROF BACK TO WEST A BIT MORE THAN GFS. QUICK LOOK AT 12Z ECMWF PUTS THESE THOUGHTS IN QUESTION THOUGH. BELOW NORMAL TEMPS EXPECTED WITH LIGHT SNOW EVENTS POSSIBLE WITH PASSAGE OF COLD FRONT/FRONTS DURING THE PERIOD. IN THE SUN NIGHT/MONDAY PERIOD...CYCLONIC FLOW TO CONTINUE OVER AREA WITH SECONDARY UPPER LOW DROPPING SOUTH INTO THE STATE ON MON. SOME DRYING WORKING INTO AREA SUN NIGHT...BACKED OFF A BIT ON POPS THAT PERIOD...THOUGH GOING WITH HIGHER POPS MON. LAKE EFFECT CHANCES INCREASE BEHIND SURFACE TROUGH PASSAGE...LATE SUNDAY NIGHT INTO MONDAY. INITIALLY WINDS ALOFT APPEAR TO WEAK TO BRING BANDS IN. WILL GO WITH LIKELY POPS MONDAY AS WILL BE ENHANCED BY SYNOPTIC FORCING AND MOISTURE. HAVE STAYED BELOW ADVISORY LEVELS ON SNOW AMOUNTS AS WINDS JUST A BIT TOO EAST OF NORTH. DELTA T LEVELS/LAKE INDUCED INSTABILITY ALSO NOT OVERLY IMPRESSIVE THIS TIME PERIOD. DRIER AIR WORKS IN WITH RIDGE TUE BRINGING TO END. && .AVIATION...PERIODS OF LIGHT SNOW OR FLURRIES WILL CONTINUE TONIGHT INTO SUNDAY OVER MUCH OF THE REGION. MVFR AND SCATTERED IFR CONDITIONS THIS AFTERNOON WILL GIVE WAY TO IFR CONDITIONS OVER MUCH OF THE REGION TONIGHT AND SUNDAY MORNING. CEILINGS SHOULD BEGIN TO IMPROVE ACROSS THE WEST BY LATE MORNING...BUT SCATTERED SNOW SHOWERS COULD BRING IFR CONDITIONS AGAIN SUNDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/TE
Hazardous weather outlook, Jan 12, 4:14 AM CST, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 414 AM CST SAT JAN 12 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131230- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 414 AM CST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN...CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THOUGH OVERALL TRAVEL CONDITIONS ARE EXPECTED TO BE GOOD TODAY... ROADWAYS COULD DEVELOP SLIPPERY SPOTS AS SMALL AREAS OF LIGHT SNOW WORK ACROSS THE AREA. MOTORISTS SHOULD BE PREPARED FOR THIS POSSIBILITY AND SLOW DOWN IN AREAS WHERE THE ROADWAY IS SNOW COVERED. MORE WIDESPREAD LIGHT SNOW IS EXPECTED TONIGHT...ESPECIALLY OVER EAST-CENTRAL WISCONSIN WERE 1 TO 2 INCHES OF SNOW IS FORECAST TO OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW PERIODS OF LIGHT SNOW WILL PROBABLY LEAD TO HAZARDOUS TRAVEL CONDITIONS AT TIMES DURING THE PERIOD. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILED INFORMATION ON WHEN AND HOW MUCH SNOW WILL FALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-131230- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 414 AM CST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. JS/MG
In the hours before
Local storm report, Jan 12, 6:04 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
604 PM CST SAT JAN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM SNOW APPLETON 44.26N 88.40W
01/12/2008 M2.0 INCH OUTAGAMIE WI NWS EMPLOYEE
&&
KURIMSKILocal storm report, Jan 12, 6:20 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
620 PM CST SAT JAN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM SNOW PINE RIVER 44.15N 89.08W
01/12/2008 M2.0 INCH WAUSHARA WI TRAINED SPOTTER
0614 PM SNOW 4 SW SPRING LAKE 43.97N 89.22W
01/12/2008 E2.0 INCH MARQUETTE WI TRAINED SPOTTER
&&
KURIMSKILocal storm report, Jan 12, 6:21 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
621 PM CST SAT JAN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM SNOW 2 SW SPRING LAKE 43.99N 89.19W
01/12/2008 E2.0 INCH WAUSHARA WI TRAINED SPOTTER
&&
KURIMSKILocal storm report, Jan 12, 6:24 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
624 PM CST SAT JAN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM SNOW NEW LONDON 44.38N 88.75W
01/12/2008 E2.0 INCH WAUPACA WI LAW ENFORCEMENT
0620 PM SNOW WEYAUWEGA 44.31N 88.93W
01/12/2008 E2.0 INCH WAUPACA WI LAW ENFORCEMENT
&&Nearby
Snow Advisories in Wisconsin, 2008Every snow advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.